On maximal ideals in commutative m-convex algebras
Żelazko, W.
Studia Mathematica, Tome 54 (1976), p. 291-298 / Harvested from The Polish Digital Mathematics Library
Publié le : 1976-01-01
EUDML-ID : urn:eudml:doc:218077
@article{bwmeta1.element.bwnjournal-article-smv58i1p19bwm,
     author = {W. \.Zelazko},
     title = {On maximal ideals in commutative m-convex algebras},
     journal = {Studia Mathematica},
     volume = {54},
     year = {1976},
     pages = {291-298},
     zbl = {0344.46103},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv58i1p19bwm}
}
Żelazko, W. On maximal ideals in commutative m-convex algebras. Studia Mathematica, Tome 54 (1976) pp. 291-298. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv58i1p19bwm/